skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Friday, July 12 until 2:00 AM ET on Saturday, July 13 due to maintenance. We apologize for the inconvenience.


Title: Bounds on orthogonal polynomials and separation of their zeros
Award ID(s):
1800251
NSF-PAR ID:
10408800
Author(s) / Creator(s):
;
Date Published:
Journal Name:
Journal of Spectral Theory
Volume:
12
Issue:
2
ISSN:
1664-039X
Page Range / eLocation ID:
497 to 513
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found